Articles with article keyword: Hausdorff dimension

Rational points near manifolds and metric Diophantine approximation

Pages 187-235 by Victor Beresnevich | From volume 175-1

On self-similar sets with overlaps and inverse theorems for entropy

Pages 773-822 by Michael Hochman | From volume 180-2

Local entropy averages and projections of fractal measures

Pages 1001-1059 by Michael Hochman, Pablo Shmerkin | From volume 175-3

On a problem in simultaneous Diophantine approximation: Schmidt’s conjecture

Pages 1837-1883 by Dzmitry Badziahin, Andrew Pollington, Sanju Velani | From volume 174-3